MarBEF Data System



ERMS taxon details

Onuphidae Kinberg, 1865

965  (urn:lsid:marinespecies.org:taxname:965)

accepted
Family
marine, brackish, fresh, terrestrial
recent only
Kinberg, J.G.H. (1865). Annulata nova. <em>Öfversigt af Königlich Vetenskapsakademiens förhandlingar, Stockholm.</em> 21(10): 559-574., available online at http://www.biodiversitylibrary.org/item/100621#page/537/mode/1up
page(s): 559 [details]   
Read, G.; Fauchald, K. (Ed.) (2019). World Polychaeta database. Onuphidae Kinberg, 1865. Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2019) European Register of Marine Species at: http://www.marbef.org/data/aphia.php?p=taxdetails&id=965 on 2019-08-20
Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2019). European Register of Marine Species. Onuphidae Kinberg, 1865. Accessed at: http://www.marbef.org/data../aphia.php?p=taxdetails&id=965 on 2019-08-20
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2008-03-26 11:36:43Z
changed
2010-03-03 21:39:55Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Kinberg, J.G.H. (1865). Annulata nova. <em>Öfversigt af Königlich Vetenskapsakademiens förhandlingar, Stockholm.</em> 21(10): 559-574., available online at http://www.biodiversitylibrary.org/item/100621#page/537/mode/1up
page(s): 559 [details]   

taxonomy source Budaeva, Nataliya; Schepetov, Dmitry; Zanol, Joana; Neretina, Tatiana; Willassen, Endre. (2016). When molecules support morphology: Phylogenetic reconstruction of the family Onuphidae (Eunicida, Annelida) based on 16S rDNA and 18S rDNA. <em>Molecular Phylogenetics and Evolution.</em> 94: 791-801., available online at http://www.sciencedirect.com/science/article/pii/S1055790315003140 [details]   

additional source Fauchald, K. (1977). The polychaete worms, definitions and keys to the orders, families and genera. <em>Natural History Museum of Los Angeles County: Los Angeles, CA (USA), Science Series.</em> 28:1-188., available online at http://www.vliz.be/imisdocs/publications/123110.pdf [details]   

additional source Orensanz, J.M. (1990). The Eunicemorph polychaete annelids from Antarctic and Subantarctic Seas. With addenda to the Eunicemorpha of Argentina, Chile, New Zealand, Australia, and the Southern Indian Ocean. <em>Antarctic Research Series.</em> 52: 1-183., available online at http://onlinelibrary.wiley.com/doi/10.1029/AR052p0001/summary [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 



Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
page generated: 2019-08-20 04:18:34 GMT+1